Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Panic attacks, low self esteem, acne - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2294 Questions

Doctor :   hi
User :   hi i just need a quick diagnoses
Doctor :   how can i help u
Doctor :   please proceed
User :   it is psychiatric in nature
Doctor :   ok
User :   i have become really tense around people. my father, and mother. i can't look them in the eyes. it started when i was in high school and felt physically inferior (smaller stature, small wrists, other strange reasons). i grew up to be a tall man. i also have acne and some scarring. my self esteem was low for a long time. but now i am normal. but there is a pain i can't seem to shake off, and i feel very uncomfortable with people.
User :   i have panic attacks in public. i not too long ago, use to have hallucinations.
User :   what can i do. what do you think i have.
Doctor :   ok
Doctor :   wats your age
User :   i am 21
Doctor :   ok
Doctor :   do yu have any medical illness
Doctor :   how is your relationship with your friends
User :   i have moderate acne which is now light acne, but other than that no.
Doctor :   please stick to one query
Doctor :   i will answer your all query
Doctor :   one bye one

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor